# SDR DXTA200702170

- Difficulty date: May 2, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N681QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605181
- Aircraft time: 5,708 hours, 4,450 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Corroded
- Location: Speedbreak
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, ABORTED TAKEOFF (BELOW 70KTS) DUE TO ILLUMINATION OF NO TAKEOFF ANNUNCIATOR AND NO TAKEOFF HORN.  TROUBLESHOT SYSTEMS.  FOUND EXCESSIVE MOISTURE AND CORROSION IN THE LT SPEEDBRAKE DISCONNECT PLUG PL001.  REPLACED PINS, SOCKETS AND PLUG BACKSHELLS WITH NEW IAW CE WDM CH 20-10-04.  PERFORMED OPS CK OF "NO TAKEOFF" SYSTEM.  OPS CK GOOD.
